# SDR SWAA2025121953136

- Difficulty date: December 17, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 63,392 hours, 38,091 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR L1 UPPER ASSIST HANDLE LOOSE. SECURED FWD ENTRY DOOR L1 UPPER ASSIST HANDLE IAW AMM 20-50-11.
